# SDR 9710619854

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Ldg Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, GEAR DOOR OPEN LIGHT ILLUMINATED AND REMAINED ON WITH GEAR UP AND GEAR DOWN.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAULTY BASE ON GEAR DOOR OPEN INDICATOR BULB.  REPLACED BULB.
